pop pill: hi guys im looking for advice, i... - Women's Health

Women's Health

31,558 members3,436 posts

pop pill

Princess-2 profile image

hi guys im looking for advice, i have been taking the pop pill for a couple of months now and so far ive inly had my periods once but when it comes to aunt flows time im always getting tummy cramps and im always having the effects i do when im on my period but i never bleed, is this normal or should i be worrying?

16 Replies

Please see your doctor.

is it bad? because when i went to get it he said that " Your periods may stop or become lighter, irregular or more frequent"

What is the pop pill? Tell the doctor that the side effects are not good and you want a different type of pill.

it is The progestogen-only pill

Try something different.

i already changed as the pill i was on at the start i didnt feel safe taking as it killed 2 girls

What was it?

it was the rigevidon pill

Oh! I never heard of that one type. I had been on lots of bc pills before, but not that one. How long was it on the market?

its still on the market and many girls still take it and the doctors and nurses refuse to tell them about it, i only know about it as i watched it on the news and demanded that i changed

Is it out in the UK? I've never seen the news report anything about it out in the USA.

yeah its out in the uk and its a joke that the doctors refuse to tell you about the 2 girls who died

SMSTQ profile image
SMSTQ in reply to Princess-2

I've been taking the Progestogen-Only pill for more than a decade now, called Micronor. Have tried other POPs over the years, but this is the one I finally settled upon. The reason that I'm taking a POP is that my mother had breast cancer in her 30s, so was recommended to stop taking Oestrogen. One of the best side-effects is the cessation of my periods cos don't have a week off like in the Combination Pill, it's simply just taking them every morning.

BTW I'm in my forties.

Don't know why your doctor mentioned "heavy periods", so maybe he was just covering all his bases!

Anyway, I just wanted to help you with deciding what you'd like to do. Have never had abnormal or heavy periods, so maybe my experiences aren't appropriate or relevant for you, (just covering all my bases!).

Princess-2 profile image
Princess-2 in reply to SMSTQ

i have had heavy periods a couple of times as i started my periods at a young age as i was only 8 years old and i started taking the pop pill because the pill i was on before killed 2 girls it gave them a blood clot and caused them to stop breathing and so far through taking the pop pill ive only had my periods once and i just wasnt sure if this was normal or not and im only 17

It depends on the dose of the pill you've been put on. Do you take any other meds. with the pill? Do you have any side effects with it and other meds. together? Some anticonvulsants can't be taken with certain bc pills. They don't work as well when taking anticonvulsants.

i currently dont take any other meds with the pill

You may also like...